MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING, LLC LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING, LLC LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 865211
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Nerve Damage (1979); Pain (1994)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient's dental implant was removed two days after initial placement due to pain and possible inferior alveolar nerve impingement.

Brand Name
LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING, LLC
3050 east hillcrest drive.
thousand oaks CA 91362
MDR Report Key8131135
Report Number3001617766-2018-00355
Device Sequence Number13526904
Product Code DZE
UDI-Device Identifier10841307102649
UDI-Public10841307102649
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2023
Device Catalogue Number865211
Device Lot Number107720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;